Alert archive / Wyoming / Red Flag Warnings in 2006
Red Flag Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Jun 18, 2006, 12:40 PM MDT. It took effect at Jun 19, 2006, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2006, 12:40 PM MDT (18:40 UTC)
- In effect from
- Jun 19, 2006, 9:00 AM MDT
- Expired
- Jun 19, 2006, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 181840 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1240 PM MDT SUN JUN 18 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR LATE MORNING MONDAY THROUGH MID EVENING MONDAY FOR PORTIONS OF SOUTHEAST WYOMING... .SURFACE LOW PRESSURE WILL DEVELOP ACROSS EASTERN WYOMING ON MONDAY AS A WEATHER DISTUBANCE APPROACHES IN WESTERLY FLOW ALOFT. INCREASING WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. WYZ292>296-200300- /O.UPG.KCYS.FW.A.0006.060619T1500Z-060620T0300Z/ /O.NEW.KCYS.FW.W.0004.060619T1500Z-060620T0300Z/ SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- LARAMIE MOUNTAIN RANGE SOUTH- MEDICINE BOW NATIONAL FOREST IN THE MEDICINE BOW MOUNTAINS- 1240 PM MDT SUN JUN 18 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH MONDAY MORNING AND CONTINUE THROUGH MID EVENING ON MONDAY. WIND GUSTS UP TO 45 MPH WILL OCCUR. RELATIVE HUMIDITIES WILL DECREASE TO LESS THAN 15 PERCENT DURING THE DAY. ISOLATED TO SCATTERED HIGH BASED DRY THUNDERSTORMS ARE ALSO EXPECTED MONDAY AFTERNOON AND EVENING...WHICH WILL INCREASE THE THREAT OF DRY LIGHTNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS85 KCYS 191458 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY ISSUED BY NATIONAL WEATHER SERVICE RIVERTON WY 858 AM MDT MON JUN 19 2006 ...A RED FLAG WARNING HAS BEEN ISSUED UNTIL MID EVENING TONIGHT FOR PORTIONS OF SOUTH CENTRAL WYOMING... .SURFACE LOW PRESSURE WILL DEVELOP ACROSS CENTRAL AND EASTERN WYOMING TODAY AS A WEATHER DISTURBANCE APPROACHES IN WESTERLY FLOW ALOFT. INCREASING WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. WYZ292>296-192200- /O.CON.KCYS.FW.W.0004.060619T1500Z-060620T0300Z/ SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- LARAMIE MOUNTAIN RANGE SOUTH- MEDICINE BOW NATIONAL FOREST IN THE MEDICINE BOW MOUNTAINS- 858 AM MDT MON JUN 19 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH MONDAY MORNING AND CONTINUE THROUGH MID EVENING TONIGHT. WIND GUSTS UP TO 45 MPH WILL OCCUR. RELATIVE HUMIDITIES WILL DECREASE TO LESS THAN 15 PERCENT DURING THE DAY. ISOLATED TO SCATTERED HIGH BASED DRY THUNDERSTORMS ARE ALSO EXPECTED MONDAY AFTERNOON AND EVENING...WHICH WILL INCREASE THE THREAT OF DRY LIGHTNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MCDONALD
000 WWUS85 KCYS 200253 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 853 PM MDT MON JUN 19 2006 WYZ292>296-200400- /O.EXP.KCYS.FW.W.0004.000000T0000Z-060620T0300Z/ SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- LARAMIE MOUNTAIN RANGE SOUTH- MEDICINE BOW NATIONAL FOREST IN THE MEDICINE BOW MOUNTAINS- 853 PM MDT MON JUN 19 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS HAVE CONTINUED TO DIMINISH ALONG WITH RECOVERING RELATIVE HUMIDITIES. $$ RUBIN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jun 18, 10:18 AM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 18, 10:18 AM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 AM MDT SUN JUN 18 2006
.UPDATE...ANOTHER CHAMBER OF COMMERCE DAY FOR FATHER/S DAY ACROSS
SERN WY/WRN NEB. MADE SOME COSMETIC CHANGES TO GRIDS AND ZONE
FORECASTS FOR TODAY BASED ON TRENDS AND 12Z ETA/GFS MODEL
GUIDANCE. MIDNIGHT SHIFT SHORT TERM FORECASTER DID AN EXCELLENT
JOB WITH THE GRIDS...ZONE FORECASTS AND OTHER PRODUCTS.
&&
.PREV DISCUSSION... (ISSUED 330 AM MDT SUN JUN 18 2006)
SHORT TERM...TODAY THROUGH MONDAY NIGHT...WEAK COLD FRONT HAVING
HARD TIME BACKING INTO CYS AND GETTING THROUGH SOUTHERN NEBRASKA
PANHANDLE EARLY THIS MORNING. IT MAY BE WAITING FOR ANOTHER PUSH
ORGANIZING TO THE NORTH. FRONT WILL EVENTUALLY BECOME STATIONARY
FROM WEST OF COD TO SW OF LND...WHERE IT ALREADY IS...TO NEAR LAR
AND THEN INTO NERN CO. WEATHER WILL REMAIN DRY TODAY AND TONIGHT AS
AIR MASS TOO DRY AND STABLE. WITH SURFACE HIGH OVER WESTERN SD
EARLY MON MORNING...HAVE LOWERED MIN TEMPS SOME TONIGHT. UPPER
RIDGE BUILDS OVER EASTERN WY MON MORNING THEN GETS PUSHED TO THE
EAST IN THE AFTERNOON. THIS DUE TO UPPER TROUGH MOVING IN FROM THE
NW. SURFACE LOW DEVELOPS NEAR CPR MON AFTERNOON WITH PACIFIC COLD
FRONT EXTENDING TO THE SW...AND REMAINS OF STATIONARY FRONT
DISCUSSED ABOVE EXTENDING TO THE SE. WHILE GFS STILL NOT SHOWING
QPF...PREFER NAM WITH SCATTERED TSTMS BREAKING OUT LATE IN THE
AFTERNOON MON...AND SHIFTING INTO THE NEBRASKA PANHANDLE MONDAY
EVENING. SPC DAY 2 OUTLOOK LOOKS OK ACROSS NORTHERN AREAS...CAPE
AND INSTABILITY PROGS SUGGEST EVEN SOUTHERN PART OF CWA EAST OF CYS
MAY HAVE SOME STRONGER STORMS AS WELL. TEMPS WILL BE WARMER MONDAY
ALTHOUGH EASTERN CWA WILL BE SLOWED A BIT FROM SSELY WINDS ON EAST
SIDE OF STATIONARY FRONT.
LONG TERM...WESTERLY FLOW WILL OCCUR ALOFT OVER THE FORECAST AREA
TUES THROUGH WED...THEN WILL BECOME NW FRI AND SAT AS AN UPPER RIDGE
BEGINS TO BUILD OVER THE DESERT SW. HIGH TEMPERATURES WILL BE
AROUND 7 TO 10 DEGREES ABOVE NORMAL THROUGH THE PERIOD. WILL
MENTION A SLIGHT CHANCE OF TSTMS ACROSS THE EASTERN PANHANDLE
TUESDAY AFTERNOON AS A SHORT WAVE MOVES FROM CO INTO THE CENTRAL
PLAINS. ISOLATED HIGH BASED...LATE DAY THUNDERSTORMS WILL OCCUR
THROUGH THE WEEK AS SURFACE HEATING PROVIDES LIFT TO MID LEVEL
MOISTURE AND ALSO DESTABILIZES THE AIR MASS OVER THE AREA.
FIRE WEATHER...FIRE WEATHER WATCH FOR MONDAY FOR THE ZONES BELOW
LOOKS GOOD DUE TO COMBINATION OF WINDS...LOW RELATIVE HUMIDITIES AND
EVEN SOME DRY LIGHTNING TSTMS. JLH
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 9 AM MONDAY TO 9 PM MONDAY FOR WYZ061-
WYZ062-WYZ063-WYZ064-WYZ065-WYZ066.
NE...NONE.
&&Hazardous weather outlook, Jun 18, 9:50 AM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 950 AM MDT SUN JUN 18 2006 WYZ061>066-191145- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE- 950 AM MDT SUN JUN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT FROM 900 AM MONDAY THROUGH 900 PM MONDAY FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. FOR MORE DETAILS...PLEASE SEE NWS PRODUCT WWUS85 KCYS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-WYZ059-060-191145- SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA- 950 AM MDT SUN JUN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON MONDAY...WITH A FEW SEVERE STORMS POSSIBLE. THERE IS ALSO A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ACROSS THE NORTHERN PANHANDLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. NEZ019>021-054-055-WYZ067>070-191145- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 950 AM MDT SUN JUN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERE DROUGHT CONTINUES FOR MOST OF THE SOUTHERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. SEVERE DROUGHT WILL CONTINUE FOR MOST OF THE SOUTHERN NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.